Comparison theorems for compact symmetric spaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 12 (1979) no. 3, p. 335-353
@article{ASENS_1979_4_12_3_335_0,
     author = {Min-Oo and Ruh, Ernst A.},
     title = {Comparison theorems for compact symmetric spaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 12},
     number = {3},
     year = {1979},
     pages = {335-353},
     doi = {10.24033/asens.1369},
     zbl = {0424.53024},
     mrnumber = {81e:53027},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1979_4_12_3_335_0}
}
Min-Oo; Ruh, Ernst A. Comparison theorems for compact symmetric spaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 12 (1979) no. 3, pp. 335-353. doi : 10.24033/asens.1369. http://www.numdam.org/item/ASENS_1979_4_12_3_335_0/

[1] S. Agmon, A. Douglis and L. Nirenberg, Estimates near the Boundary for Solutions of Elliptic Partial Differential Equations Satisfying General Boundary Conditions I (Comm. Pure Appl. Math., Vol. 12, 1959, pp. 623-727). | MR 23 #A2610 | Zbl 0093.10401

[2] J. Cheeger, Pinching Theorems for a Certain Class of Riemannian Manifolds (Amer. J. Math., Vol. 91, 1969, pp. 807-834). | MR 40 #7987 | Zbl 0183.50301

[3] J. Cheeger, Finiteness Theorems for Riemannian Manifolds (Amer. J. Math., Vol. 92, 1970, pp. 61-74). | MR 41 #7697 | Zbl 0194.52902

[4] K. Grove and H. Karcher, How to Conjugate C1-close Group Actions (Math. Z., Vol. 132, 1973, pp. 11-20). | MR 50 #8575 | Zbl 0245.57016

[5] K. Grove, H. Karcher and E. A. Ruh, Group Actions and Curvature (Inventiones Math., Vol. 23, 1974, pp. 31-48). | MR 52 #6609 | Zbl 0271.53044

[6] H.-C. Im Hof and E. A. Ruh, An Equivariant Pinching Theorem (Comment. Math. Helv., Vol. 50, 1975, pp. 389-401). | MR 52 #6610 | Zbl 0317.53043

[7] H. Karcher, Riemannian Center of Mass and Mollifier Smoothing (Comm. Pure Appl. Math., Vol. 30, 1977, pp. 509-541). | MR 56 #1350 | Zbl 0354.57005

[8] Min-Oo, Krümmung und differenzierbare Struktur auf komplex-projektiven Räumen (Bonner Math. Schriften, Vol. 93, 1977). | MR 57 #1380 | Zbl 0359.53015

[9] C. B. Morrey Jr., Multiple Integrals in the Calculus of Variations (Die Grundlehren der Math. Wiss. in Einzeldarstellungen, Vol. 130, Berlin-Heidelberg-New York, Springer-Verlag, 1966). | MR 34 #2380 | Zbl 0142.38701

[10] G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus (Ann. Inst. Fourier, Grenoble, Vol. 15, fasc. 1, 1965, pp. 189-258). | Numdam | MR 33 #404 | Zbl 0151.15401